Interdisciplinary courses - syllabuses and class schedules

competenze trsversali

 

LANGUAGE AND COMMUNICATION BASIK SKILLS

Writing of scientific papers
  • 8-10 hrs - 1 cfu
  • teacher: Marco Vanoni
  • course dates: 

09/03/2021      10.30 a.m. - 12.30 p.m. 
11/03/2021      10.30 a.m. - 12.30 p.m.
22/03/2021      10.30 a.m. - 12.30 p.m.
25/03/2021      10.30 a.m. - 12.30 p.m.

  • course registration: from 18/02/2021 to 04/03/2021
Writing scientific papers in social and human sciences
  • 16 hrs – 2 cfu 
  • ​teacher: Guido Veronese, Elisabetta Biffi
  • target audience: 1st year PhD candidates with humanistic, social, and economic background. 
    Hard scientists interested in humanities are welcome. 
  • course dates: 

07/01/2021    9.30-13.30  
14/01/2021    9.30-13.30   
04/02/2021    9.30-13.30 
25/02/2021    9.30-13.30

 

  • course registration: from 18/12/2020 to 03/01/2021
Surfing the academic job market: how to publish in high impact international journals
  • 8 hrs - 1 cfu
  • teacher: Marco Brambilla
  • Target audience: 1st  and 2nd year students working in bibliometric scientific areas (such as bio-medical and psychological      sciences, biotechnology, material and earth sciences, physics and astronomy, chemistry, informatics and computer science,  statistics, and mathematics). Students working in non-bibliometric areas are also welcome if interested. 
  • course dates:

03/03/2021      2.00-6.00 p.m. 
04/03/2021      2.00-6.00 p.m. 

  • course registration: from 11/02/2021 to 25/02/2021
Communicating research in the era of social media
  • 8 hrs - 1 cfu
  • teacher: Giuseppe Vizzari 
  • target audience: PhD students, best if in their first or second year.
  • course dates: 

19/02/2021  9.30 a.m. - 12.30 p.m.
23/02/2021  2.30 p.m. -   5.30 p.m.
10/03/2021  9.30 a.m. - 11.30 p.m.

 

  • course registration: from 01/02/2021 to 16/02/2021 – REGISTRATION CLOSED DUE TO HIGH NUMBER OF REQUESTS

 

BASIC TECHNOLOGY SKILLS

Productivity tools for (young) researchers
  • 12 hrs - 1,5 cfu
  • teacher: Andrea Mangiatordi, Cristina Caldiroli
  • target audience: PhD students from any Department and branch of the School.
  • course dates:

25/11/20   10.00 am-1.00 pm
09/12/20   10.00 am-1.00 pm
16/12/20   10.00 am-1.00 pm
23/12/20   10.00 am-1.00 pm

  • course registration: from 09/11/2020 to 22/11/2020
Literature review: how to make a good bibliography - ed.1
  • 16 hrs – 2 cfu
  • teacher: Michele Balzarini, Stefania Fraschetta – Biblioteca di Ateneo
  • target audience: 3rd and 2nd year Doctoral students. 
  • course dates: 

           Kick-off meeting: November 12, 2020   5.00 – 6.00 p.m.
           Online lessons: the 6 weeks following the kick-off meeting
           Final meeting: January 22, 2021  10.00 -11.00 a.m.

  • course registration: from 29/10/2020 to 08/11/2020
Literature review: how to make a good bibliography - ed.2
  • 16 hrs – 2 cfu
  • teacher: Michele Balzarini, Stefania Fraschetta – Biblioteca di Ateneo
  • target audience: 1st (and 2nd year) Doctoral students. 
  • course dates: 

           Kick-off meeting: April 12, 2021  2.00-3.30 p.m. 
           Online lessons: the 6 weeks following the kick-off meeting
           Final meeting: May 24, 2021

  • course registration: from 24/03/2021 to 07/04/2021
Introduction to statistics with R (part I): data description and basic inference
  • 16 hrs - 2 cfu
  • teacher: Davide Bernasconi
  • course dates: 

11/01/2021    
15/01/2021    10.00 am-12.00 pm      
18/01/2021    
21/01/2021    10.00 am-12.00 pm

  • course registration: from 23/12/2020 to 06/01/2021
Introduction to statistics with R (part II): linear and logistic regression models
  • 8 hrs - 1 cfu
  • teacher: Davide Bernasconi
  • course dates:

01/02/21   
05/02/21   10.00 am-12.00 pm

  • course registration: from 14/01/2021 to 28/01/2021
Advanced Statistical Analysis: Structural Equation Modeling with Mplus
  • 20 hrs - 2.5 cfu
  • teacher: Dario Monzani, Luca Pancani
  • target audience:  PhD students and post-doc fellows, especially (but not limited to) those coming from disciplines were SEM is extensively used, such as psychology, sociology, and economics. 
    The course is introductory to SEM, therefore prior knowledge is not necessary. However, basic knowledge of statistical methods (e.g., regression analysis) might be useful.
  • course dates:

March 2nd   – 01.30 pm – 05.30 pm
March 9th    – 01.30 pm – 05.30 pm
March 16th  – 01.30 pm – 05.30 pm
March 23th  – 01.30 pm – 05.30 pm
March 30th  – 01.30 pm – 05.30 pm

  • course registration: from 11/02/2021 to 25/02/2021

 

RESEARCH MANAGEMENT, KNOWLEDGE OF RESEARCH SYSTEM AND FUNDING SYSTEM

Open access - an introduction
  • 8 hrs - 1 cfu
  • teacher: Francesca Verga, Stefania Fraschetta (Biblioteca di Ateneo)
  • target Audience: Doctoral students at the end of their programme. 
    Participants must have already chosen their research subject or research question for their doctoral thesis with their tutor. 
  • course dates: 

kick-off meeting: 08/03/2021
online lessons: the 3 weeks following the kick-off meeting
wrap up meeting: at the end of March/early April 

  • course registration: from 17/02/2021 to 03/03/2021
Scientific ethics of research with living beings
  • 8 hrs - 1 cfu
  • teacher: Sara Casati, Guido Cavaletti, Luca Crippa
  • target audience: PhD students with an interest in research ethics, with a specific focus both on animal studies and studies involving human beings or using data/samples of human origin
  • course dates: 

10/05/2021  9.00 a.m. - 1.00 p.m.
11/05/2021  9.00 a.m. - 1.00 p.m.

  • course registration: from 22/04/2021 to 05/05/2021
Introduction to grant writing
  • 8 hrs - 1 cfu
  • teacher: Gianfranco Pacchioni, Chiara Casella, Mizar Luca Federici, Balthasar Kenda
  • target audience: Ph.D students (preferably 3rd year, not binding)
  • course dates: 

17/05/2021 3.00 – 5.00 p.m. – introductory lecture
from 18/05/2021 to 30/05/20215  – lectures, Q&A sessions and individual exercises
07/06/2021 – group exercises

  • course registration: from 28/04/2021 to 12/05/2021

 

ENHANCEMENT OF RESEARCH RESULTS AND INTELLECTUAL PROPERTY

A future outside of Academia? The curious case of transferable competences
  • 8 hrs - 1 cfu
  • ​teacher: Andrea Galimberti, Eva Ratti
  • target audience: suggested year of attendance: second and third years
  • course dates:

17/02/2021   09.30 am-1.30 pm
24/02/2021   09.30 am-1.30 pm

  • course registration: from 01/02/2021 to 14/02/2021
International or foreign strategies, patent rights, employees and researchers’ intellectual property rights
  • 4 hrs - 0.5 cfu
  • teacher: Miriam Loro Piana
  • course date: 18/05/2021  9.00 a.m. – 1.00 p.m.
  • course registration: from 28/04/2021 to 12/05/2021
Giovani & Impresa
  • 12 hrs - 1.5 cfu
  • teacher: Fondazione Sodalitas
  • target audience: PhD students from all the courses offered in Bicocca.
  • course dates:

09/06/2021   9.00 a.m.-1.00 p.m.
10/06/2021   9.00 a.m.-1.00 p.m.
11/06/2021   9.00 a.m.-1.00 p.m.

  • course registration: from 17/05/2021 to 02/06/2021

Il corso è tenuto in italiano. 

 

INTERDISCIPLINARY PATHS

Introduction to sustainability
  • 16 hrs - 2 cfu
  • teacher: Matteo Colleoni, Elena Collina, Valeria Mezzanotte, Emilio Padoa-Schioppa, Patrizia Steca
  • course dates:

10/12/2020   9.00am -   1.00pm
11/12/2020   9.00am – 12.00pm   
                       1.00pm -  3.00pm
24/02/2021   2.30pm -  5.30pm
21/12/2020   9.00am – 12.00pm discussion TO BE RESCHEDULED

  • course registration: from 24/11/2020 to 07/12/2020
The challenge of racism today: developing critical thinking through four philosophical approaches
  • 12 hrs - 1.5 cfu
  • teacher: Mario Vergani, Claudia Baracchi, Marco Vanzulli, Stefano Pippa 
  • target audience: PhD students from all the courses offered in Bicocca.
  • course dates:

10/03/2021   3.00-5.00 pm
14/04/2021   3.00-5.00 pm
20/05/2021   3.00-5.00 pm
08/06/2021   3.00-5.00 pm

  • course registration: from 22/02/2021 to 07/03/2021
Reading the world through gendered lens: a methodological reflection
  • 18 hrs - 2 cfu
  • teacher: Interuniversity Gender Studies Centre ‘Gender Cultures’
  • course dates

14/01/2021    2.30-5.30 pm.
20/01/2021    2.00-5.00 pm
28/01/2021    9.30 am-12.30 pm
02/02/2021    9.30 am-12.30 pm
11/02/2021    9.30 am-12.30 pm
23/02/2021    9.30 am-12.30 pm

  • course registration: from 28/12/2020 to 11/01/2021
Scientific method: the fundamental concepts
  • 8 hrs - 1 cfu
  • teacher: Edoardo Datteri, Raffaella Campaner, Elisabetta Lalumera, Federico Laudisa 
  • target audience: PhD students from all the courses offered in Bicocca.
  • course dates:

21/04/2021   3.00-5.00 p.m.
07/05/2021   2.00-4.00 p.m.
21/05/2021   3.00-5.00 p.m.
08/06/2021   3.00-5.00 p.m.  NEW DATE

  • course registration: from 22/03/2021 to 04/04/2021 REGISTRATION CLOSED DUE TO HIGH NUMBER OF REQUESTS
a cura di Scuola di dottorato, ultimo aggiornamento il 12/05/2021